MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.52 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.52 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR; STOPCOCK, I.V. SET
Catalog Number MC330027
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D1 - brand name: 7" (18 cm) appx 0.52 ml, smallbore trifuse ext set w/3 microclave® clear, 3 clamps, luer lock.D4 and h4 the lot#, expiration date, and manufacture date are unknown.Investigation summary the reported complaint of a tubing break could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed and a probable cause cannot be determined.No lot received for a device history record review.
 
Event or Problem Description
A complaint was received regarding a 7" (18 cm) appx 0.52 ml, smallbore trifuse ext set w/3 microclave® clear, 3 clamps, luer lock.The reporter stated that in the last week, they had an uptick of incidents in relation to the use of the bi fuse and tri fuse that they use from icu medical.The patient needed to have two continuous chemo running.Rn placed bi fuse on pt line and attached chemo with ctsd.Rn noted that when bifuse attached to cstd it was able to be pulled off of the cstd with small amount of pulling, due to smaller collar on bifuse.Trifuse was then used since collar is longer and able to be fully twisted onto cstd.Patient tubing then got stuck in the recliner as mom (medical mom) was picking patient up.Line snapped on the trifuse in between skinny portion of line and fuse.Again, drops of chemo noted to be on floor but mostly blood due to patient line being open.The product have come in contact with the patient and/or staff member, yet the medication being administered, did not get on patient or staff skin or clothing.The chemo spill cleaned up per facility protocol.Thus, no staff or patient harm reported as a result of the event.

Brand Name
7" (18 CM) APPX 0.52 ML, SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22097352
Report Number9617594-2025-01112
Device Sequence Number8391892
Product Code FMG
UDI-Device Identifier00887709076419
UDI-Public00887709076419
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330027
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Initial Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED BIFUSE EXT SET, ICU MEDICAL; UNSPECIFIED CHEMO INFUSATE, MFR UNK
Patient SexUnknown